BibTeX record: journals/jct/Shapiro76

download as .bib file

@article{DBLP:journals/jct/Shapiro76,
  author    = {Louis W. Shapiro},
  title     = {A Short Proof of an Identity of Touchard's Concerning Catalan Numbers.},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {1976},
  volume    = {20},
  number    = {3},
  pages     = {375--376},
  url       = {http://dx.doi.org/10.1016/0097-3165(76)90034-0},
  doi       = {10.1016/0097-3165(76)90034-0},
  timestamp = {Wed, 03 Sep 2014 07:32:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/Shapiro76},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}